# SDR AALA2020062529014

- Difficulty date: June 9, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 59,383 hours, 26,803 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746002820600
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON LEFT WING NR 7 SLAT TRACK LOWER ATTACH BOLT.  REPLACED LEFT WING NR 7 SLAT TRACK LOWER ATTACH BOLT PER AMM 27-84-65.
